Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at May 25, 2015, 5:39 PM CDT for 4 counties in Kansas. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2015, 5:39 PM CDT (22:39 UTC)
- Expired
- May 25, 2015, 9:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ellsworth County, KS, McPherson County, KS, Rice County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 111 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 6:39 PM CDT | FLASH FLOOD | 1 Nne Marquette, KS | WATER FLOWING OVER HIGHWAY 4 BETWEEN 5TH AND 6TH AVE. KDOT IS BARRICADING THE ROAD. |
| May 25, 7:18 PM CDT | FLASH FLOOD | 7 W Marquette, KS | ROAD WASHED OUT JUST SOUTH OF HIGHWAY 4 AND HIGWAY 141 NORTH OF LANGLEY. 4.5 INCHES OF RAINFALL MEASURED IN THE AREA. |
| May 25, 7:18 PM CDT | HEAVY RAIN 4.5 | 7 W Marquette, KS | RAIN FELL IN 90 MINUTES EARLIER IN THE EVENING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 60 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -273 J/kg
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
901
WGUS53 KICT 252239
FFWICT
KSC053-113-159-169-260230-
/O.NEW.KICT.FF.W.0001.150525T2239Z-150526T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
539 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN RICE COUNTY IN CENTRAL KANSAS...
SOUTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
SOUTHWESTERN SALINE COUNTY IN CENTRAL KANSAS...
NORTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
* UNTIL 930 PM CDT
* AT 536 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
VERY HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATED OVER
THREE INCHES OF RAIN HAVE ALREADY FALLEN. AN ADDITIONAL INCH OR
MORE OF RAIN IS POSSIBLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LINDSBORG...MARQUETTE...FALUN...KANOPOLIS LAKE AND KANOPOLIS STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF
SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
THIS REPLACES THE PREVIOUS FLOOD WARNING FOR THE WARNED AREA.
&&
LAT...LON 3874 9770 3854 9759 3842 9809 3859 9812
$$
DARMOFAL1 follow-up statement
658 WGUS73 KICT 252345 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 645 PM CDT MON MAY 25 2015 KSC053-113-159-169-260230- /O.CON.KICT.FF.W.0001.000000T0000Z-150526T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RICE KS-ELLSWORTH KS-SALINE KS-MCPHERSON KS- 645 PM CDT MON MAY 25 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTHEASTERN RICE...SOUTHEASTERN ELLSWORTH...SOUTHWESTERN SALINE AND NORTHWESTERN MCPHERSON COUNTIES... AT 641 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING DUE TO HEAVY RAIN FROM EARLIER THUNDERSTORMS OVER NORTHWEST MCPHERSON COUNTY. WATER WAS REPORTED FLOWING OVER HIGHWAY 4 BETWEEN 5TH AND 6TH AVENUES NEAR MARQUETTE. RADAR ESTIMATED RAINFALL OF OVER 4 INCHES IN PARTS OF NORTHWEST MCPHERSON AND NORTHEAST RICE COUNTIES. ADDITIONAL RAINFALL IS POSSIBLE THIS EVENING. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... LINDSBORG...MARQUETTE...FALUN...KANOPOLIS LAKE AND KANOPOLIS STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 3874 9770 3854 9759 3842 9809 3859 9812 $$ DARMOFAL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 25, 2:53 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, May 25, 2:53 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 253 PM CDT MON MAY 25 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 253 PM CDT MON MAY 25 2015 SHORT TERM/HI-RES MODELS SUPPORT THREE AREAS OF CONVECTION LATE THIS AFTERNOON AND EVENING WITH IMPACTS ON THE FORECAST AREA AND SEEM REASONABLE GIVEN THE ENVIRONMENTAL INSTABILITY/FORCING/FOCUSING MECHANISMS. DIURNAL HEATING HAS RESULTED IN A VERY UNSTABLE AIRMASS OVER SOUTH CENTRAL KANSAS WITH MLCAPES OVER 3000 J/KG. THIS HAS SUPPORTED RECENT CONVECTION JUST SOUTHWEST OF KICT. THE RAP SHOWED THIS WELL IN LATEST RUNS. THE HRRR AND RAP ALSO DEVELOP ANOTHER AREA OF CONVECTION JUST AFTER 00Z SOUTH OF SOUTHWARD SAGGING SURFACE FRONT MOVING INTO CENTRAL KANSAS THIS EVENING WHERE RETURN MOISTURE FLUX SHOULD RESULT IN MLCAPES IN EXCESS OF 2500 J/KG FOR A BRIEF TIME. THIRD AREA IS EXPECTED ON NORTHERN FRINGE OF STRONGER SOUTHERN PLAINS PV ANOMALY WHICH WILL SWEEP NORTHEAST ACROSS SOUTHEAST KANSAS LATER THIS EVENING AND OVERNIGHT. DESPITE MODEST DEEP LAYER SHEAR THE PROGGED INSTABILITY SHOULD SUPPORT MARGINALLY SEVERE STORMS PRIOR TO MIDNIGHT ACROSS THE FORECAST AREA. WHILE THE DEEP CONVECTION WILL LEND TO LOCALLY HEAVY RAINFALL...THE OVERALL COVERAGE/DURATION OF THE EVENT IS NOT EXPECTED TO NECESSITATE A FLOOD WATCH AT THIS TIME. AS THE MAIN UPPER TROF ROTATES NORTHEAST ACROSS THE UPPER MIDWEST DURING TUESDAY...A WEAK SHORTWAVE ALOFT WILL MIGRATE EASTWARD OVER CENTRAL/EASTERN KANSAS IN THE AFTERNOON/EVENING. THIS MAY SUPPORT RENEWED DIURNAL CONVECTION ALONG THE SURFACE FRONT WHICH IS EXPECTED TO BECOME QUASI- STATIONARY ACROSS EAST CENTRAL INTO SOUTH CENTRAL KANSAS. SOME OF THIS ACTIVITY COULD FESTER INTO PART OF TUESDAY NIGHT ACROSS FAR SOUTHERN KANSAS. THE QUASI-STATIONARY BOUNDARY LOOKS TO LINGER ACROSS SOUTHERN KANSAS INTO WEDNESDAY OR POSSIBLY MIGRATE NORTH AS A WARM FRONT WEDNESDAY NIGHT. DIURNAL HEATING WILL RESULT IN STRONG INSTABILITY ALONG THIS BOUNDARY ON WEDNESDAY AFTERNOON. DESPITE SOME WEAK CAPPING POTENTIAL...CONDITIONAL CHANCES FOR CONVECTION WILL BE MAINTAINED ESPECIALLY ACROSS SOUTHERN KANSAS. INCREASED POTENTIAL FOR HIGH PLAINS CONVECTION WEDNESDAY EVENING AND A BETTER LOW LEVEL JET AND MOISTURE IMPINGING INTO CENTRAL KANSAS WEDNESDAY NIGHT...SHOULD SUPPORT BETTER CHANCES/HIGHER POPS ACROSS MUCH OF THE AREA WHICH IS REFLECTED IN THE GOING FORECAST. THURSDAY COULD BE A PERIODICALLY WET/STORMY DAY WITH A COUPLE OF MIGRATORY SHORTWAVES ALOFT AND CONTINUED MOISTURE TRANSPORT SUPPORTING CONVECTION. DARMOFAL .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 253 PM CDT MON MAY 25 2015 THE PINNACLE OF THE NEXT ROUND OF MORE WIDESPREAD CONVECTION AND HEAVY RAINFALL WILL BE ON FRIDAY INTO SATURDAY...WITH DIMINISHING CHANCES LATE IN THE WEEKEND AND HOPEFULLY A DRY PERIOD BY SUNDAY NIGHT INTO MONDAY. THIS SCENARIO IS GENERALLY SUPPORTED IN THE GFS AND ECMWF...THOUGH THE GFS MAINTAINS A STRONGER UPPER TROF ACROSS THE PLAINS ON SATURDAY. A STRONG SURFACE COLD FRONT WILL FOCUS THE HIGHER CONVECTIVE CHANCES/MORE WIDESPREAD RAINFALL FRIDAY INTO SATURDAY. KED && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1247 PM CDT MON MAY 25 2015 LOW LEVEL MOISTURE REMAINS HIGH ACROSS THE FORECAST AREA...WHICH HAS LED TO SOME SCATTERED MVFR CIGS LINGERING OR SLOW TO BURN OFF ACROSS CENTRAL KS. SO WILL KEEP SOME 2500 FOOT AGL CIGS ACROSS CENTRAL KS FOR NOW. THE NEXT CONCERN WILL BE THE CHANCE FOR TSRA ACROSS THE AREA LATE AFTERNOON INTO THIS EVENING...AS AN UNSTABLE AIRMASS REMAINS IN PLACE. EXPECT CONVECTION TO BECOME MORE WIDESPREAD FOR THE EVENING HOURS AS HEATING INCREASES. HARD TO PINPOINT EXACT LOCATION OF GREATEST TSRA COVERAGE...SO PREFER TO GO WITH VCTS FOR ALL LOCATIONS THIS EVENING. EXPECT MOST OF THE CONVECTION TO DIMINISH LATE THIS EVENING OR OVERNIGHT...BUT WITH LOW LEVEL MOISTURE REMAINING HIGH...EXPECT TO SEE MVFR CIGS REDEVELOP FOR MOST LOCATIONS EARLY TUE MORNING. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 79 61 82 / 30 20 30 30 HUTCHINSON 59 79 60 82 / 30 20 30 30 NEWTON 60 78 60 80 / 30 20 30 30 ELDORADO 60 79 61 82 / 40 20 30 30 WINFIELD-KWLD 60 80 61 82 / 30 20 40 30 RUSSELL 56 78 58 82 / 40 10 20 30 GREAT BEND 57 78 58 81 / 40 10 20 30 SALINA 60 80 59 82 / 40 10 20 20 MCPHERSON 60 79 59 81 / 40 20 20 20 COFFEYVILLE 62 80 62 82 / 50 20 40 30 CHANUTE 62 79 62 82 / 50 20 40 30 IOLA 62 79 62 81 / 50 20 30 30 PARSONS-KPPF 62 80 62 82 / 50 20 40 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 25, 4:15 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 415 PM CDT MON MAY 25 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-262115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 415 PM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE STORMS CAN BE EXPECTED THIS EVENING ACROSS MUCH OF THE AREA...ESPECIALLY ALONG AND EITHER SIDE OF THE I-135 CORRIDOR. THE MAIN RISKS WILL BE QUARTER SIZE HAIL AND DAMAGING WINDS TO 70 MPH. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED WITH THE STORMS. DUE TO THE RECENT HEAVY RAINS...SEVERAL COUNTY FLOOD WARNINGS AND RIVER FLOOD WARNINGS REMAIN IN EFFECT ACROSS PORTIONS OF SOUTH- CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RIVER FLOODING WILL PERSIST INTO MIDWEEK OVER PORTIONS OF SOUTH- CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. AN ACTIVE WEATHER PATTERN IS EXPECTED THROUGH AT LEAST LATE WEEK OR EARLY WEEKEND...WITH PERIODIC EPISODES OF SHOWERS AND THUNDERSTORMS AFFECTING THE AREA...MAINLY DURING THE LATE AFTERNOON AND OVERNIGHT HOURS. THE GREATEST THREAT WITH THIS ACTIVITY WILL BE THE POTENTIAL FOR ADDITIONAL HEAVY RAIN...WHICH COULD LEAD TO RENEWED FLOODING CONCERNS. ADDITIONALLY...WHILE WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME...A HANDFUL OF STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE FROM TUESDAY THROUGH SATURDAY. THOSE WITH OUTDOOR PLANS THROUGH THIS WEEK SHOULD CLOSELY MONITOR THE LATEST WEATHER CONDITIONS...ESPECIALLY THOSE WITH PLANS ALONG RIVERS AND STREAMS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND EVENING...ESPECIALLY ALONG AND NORTHWEST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, May 25, 4:45 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
445 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND GST SALINA 38.82N 97.62W
05/25/2015 M58.00 MPH SALINE KS ASOS
&&
BDKSpecial weather statement, May 25, 4:45 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
445 PM CDT MON MAY 25 2015
KSZ050-252230-
RICE KS-
445 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 530 PM CDT
* AT 442 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
6 MILES SOUTH OF LITTLE RIVER...OR 8 MILES EAST OF LYONS...MOVING
NORTHEAST AT 55 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LITTLE RIVER AND GENESEO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
BESIDES LOCALLY GUSTY WINDS...THIS STORM MAY ALSO PRODUCE BRIEF
FUNNEL CLOUDS. THESE FUNNEL CLOUDS SHOULD REMAIN ABOVE THE GROUND...
HOWEVER A VERY BRIEF TOUCHDOWN IS A REMOTE POSSIBILITY. IF SO...THEY
COULD RESULT IN MINOR WIND DAMAGE.
&&
LAT...LON 3852 9825 3852 9794 3818 9793 3817 9807
3817 9809
TIME...MOT...LOC 2142Z 239DEG 49KT 3830 9805
MCGUIRELocal storm report, May 25, 4:57 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
457 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 2 ENE NEW CAMBRIA 38.89N 97.47W
05/25/2015 E1.00 INCH SALINE KS STORM CHASER
ALSO WINDS WERE ESTIMATED AT 60 MPH. ALONG INTERSTATE 70.
&&
BDKLocal storm report, May 25, 4:58 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
458 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST 2 ENE NEW CAMBRIA 38.89N 97.47W
05/25/2015 E60.00 MPH SALINE KS STORM CHASER
QUARTER SIZE HAIL WAS ALSO REPORTED ALONG INTERSTATE 70.
&&
BDKLocal storm report, May 25, 5:06 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
506 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM FLOOD 1 N MARQUETTE 38.57N 97.83W
05/25/2015 MCPHERSON KS TRAINED SPOTTER
WATER BARELY OVER HIGHWAY 4 JUST NORTH OF TOWN. DITCHES
ALSO RUNNING FULL.
&&
BDKLocal storm report, May 25, 5:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
535 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 2 NE DOWNTOWN WICHITA 37.71N 97.32W
05/25/2015 E0.75 INCH SEDGWICK KS STORM CHASER
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:02 AM CDT | Special Weather Statement | ICT | Barton | 28 min |
| May 25, 8:14 AM CDT | River Flood Warning | ICT | Wilson | 26 hr |
| May 25, 10:46 AM CDT | Areal Flood Warning | ICT | Cowley | 12 hr |
| May 25, 2:15 PM CDT | Special Weather Statement | ICT | Sumner | 30 min |
| May 25, 2:42 PM CDT | Special Weather Statement | ICT | Sedgwick | 33 min |
| May 25, 2:53 PM CDT | Special Weather Statement | ICT | Reno | 37 min |
| May 25, 2:57 PM CDT | Special Weather Statement | ICT | Harvey | 33 min |
| May 25, 3:19 PM CDT | Special Weather Statement | ICT | Sedgwick | 41 min |
| May 25, 3:22 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 23 min |
| May 25, 3:32 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno | 43 min |
| May 25, 3:39 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 36 min |
| May 25, 3:44 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 30 min |
| May 25, 3:48 PM CDT | Special Weather Statement | ICT | Ellsworth | 42 min |
| May 25, 4:16 PM CDT | Special Weather Statement | ICT | McPherson | 44 min |
| May 25, 4:20 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 25 min |
| May 25, 4:26 PM CDT | Areal Flood Warning | ICT | Allen, Labette, Neosho | 18 hr |
| May 25, 4:27 PM CDT | Tornado Warning | ICT | McPherson | 19 min |
| May 25, 4:45 PM CDT | Special Weather Statement | ICT | Rice | 45 min |
| May 25, 4:50 PM CDT | Areal Flood Warning | ICT | McPherson, Saline | 4 hr |
| May 25, 5:09 PM CDT | Areal Flood Warning | ICT | Ellsworth, Rice | 4 hr |
| May 25, 5:52 PM CDT | Special Weather Statement | ICT | Sedgwick | 38 min |
| May 25, 6:14 PM CDT | Special Weather Statement | ICT | Ellsworth | 46 min |
| May 25, 6:23 PM CDT | Special Weather Statement | ICT | Sedgwick | 37 min |
| May 25, 6:32 PM CDT | Areal Flood Warning | ICT | Sedgwick, Sumner | 3 hr |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.